Academic Journals Database
Disseminating quality controlled scientific knowledge

The Variation of the Manifold under the Time

ADD TO MY LIST
 
Author(s): M. EL-Ghoul | H. Ahmed

Journal: Journal of Mathematics Research
ISSN 1916-9795

Volume: 3;
Issue: 2;
Date: 2011;
Original page

ABSTRACT
In this papre, we introduce the variation of the manifold under the time, the variation in the volume, the variation in the dimension and the variation in the position are discussed.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona